# SDR MASA2017051912315

- Difficulty date: May 19, 2017
- Submitted: May 21, 2017
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 34,170 hours, 27,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

21AC CEILING EMERGENCY FLOOD LIGHT INOP.  PLACED ON MEL WITH CREW.
